MathSciNet Relay Station
MathSciNet bibliographic data
MR2225398 (2007e:37014) 37C10 (37A05 37A25 37B99 37D99)
Liao, Shan-tao Certain ergodic properties of a differential system on a compact differentiable manifold. Translated from the Chinese original [Acta Sci. Natur. Univ. Pekinensis 9 (1963), 241–265, 309–326] by Wen-xiang Sun. Front. Math. China 1 (2006), no. 1, 1–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement